BibTeX record journals/jmlr/ScamanBBLM19

download as .bib file

@article{DBLP:journals/jmlr/ScamanBBLM19,
  author    = {Kevin Scaman and
               Francis R. Bach and
               S{\'{e}}bastien Bubeck and
               Yin Tat Lee and
               Laurent Massouli{\'{e}}},
  title     = {Optimal Convergence Rates for Convex Distributed Optimization in Networks},
  journal   = {J. Mach. Learn. Res.},
  volume    = {20},
  pages     = {159:1--159:31},
  year      = {2019},
  url       = {http://jmlr.org/papers/v20/19-543.html},
  timestamp = {Mon, 09 Nov 2020 08:50:27 +0100},
  biburl    = {https://dblp.org/rec/journals/jmlr/ScamanBBLM19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics